Did you taper off the antidepressants? That may be the problem...do you know why the doctor kept you on Ativan instead of klonopin, which is longer acting?
No. My doctor took me off all three meds at once about four weeks ago. (I have taken anti-depressants and Klonopin for years.) They were replaced with Adivan. I am tapering off the Ativan.
Are you on a very slow taper with Ativan? It has to be slow or you won't feel good at all.
Have you let the doctor know how you're feeling?
Please don't c/t off lexapro! It MUST be tapered carefully to avoid a wicked depression and other potential complications.
The Wellbutrin (dopamine reuptake inhibitor) and the lexepro (serotonin reuptake inhibitor) have GOT to be weaned down slowly or you central nervous system will basically go wacko.... Both dopamine and serotonin give us our "sense of wellbeing" among other things. These drugs cause our body to hold on to these to chemicals our own body makes. The Ativan needs tapered and will take care of the klonopin. If you're doctor doesn't understand how to do this, ask for a referral to a psychiatrist. It's important.
i don't know how anyone could replace ativan for klonopin. I have never experienced a more horrible withdrawl then when i tried to taper off klonopin. My bestfriend had to go to rehab to get off of klonopin. absolutely the worst med. i have personally ever been on and would love to know how to stay off of it. I have been on it for 7 year's and tried stopping off and on for 2 years.. I know everyone is different but there has to be something out there that has worked